# SDR DALA2018022001007

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CORRODED.  REPAIRED IAW ERA 565111-14.
